IJPAM: Volume 94, No. 3 (2014)

FUZZY TOPOLOGICAL SUBSYSTEM ON A TM-ALGEBRA

M. Annalakshmi$^1$, M. Chandramouleeswaran$^2$
$^1$VHNSN College
Virudhunagar, 626001, INDIA
$^2$Saiva Bhanu Kshatriya College
Aruppukottai, 626101, INDIA


Abstract. Recently in 2010, Tamilarasi and Megalai introduced a new class of algebras known as TM-algebras. In this papaer, we discuss the notion of fuzzy topological sub systems on TM-algebras.

Received: April 12, 2014

AMS Subject Classification: 54A40, 03E72, 06F35

Key Words and Phrases: BCK/BCI algebra,TM-algebra, fuzzy set, fuzzy topology

Download paper from here.




DOI: 10.12732/ijpam.v94i3.11 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2014
Volume: 94
Issue: 3
Pages: 439 - 449

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).